# SDR DALA2016012100517

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 40,695 hours, 5,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DOOR 4R EPSU HAD BATTERY FAULT.  REPLACED DOOR 4R EPSU BATTERY.
